Nurofen for Children is an ibuprofen suspension that starts to work directly at the source of pain and fever to help ease your childs discomfort, fast. It treats fever, teething, toothache, sore throat, earache, headaches, aches and strains.
Nurofen For Children Orange Flavour tastes great, making it easier to give. It is also the only children’s ibuprofen medicine to come with an easy-dosing syringe in every bottle pack! Nurofen for children works to reduce fever in just 15 minutes and lasts for up to 8 hours, so your child gets a good night's sleep. It is proven to give longer relief from fever than paracetamol.
- Nurofen for children is suitable for babies and children from 3 months (over 5kg) to 12 years.
- It is sugar-free, colour-free and available in strawberry & orange flavour.
What does it treat?
Ibuprofen reduces inflammation and related pain and so can be used to relieve muscular and rheumatic aches and pains. It can also be used to relieve other painful conditions such as headaches, toothache, and earache. It is also useful for reducing fever and discomfort associated with colds and flu and following childhood vaccinations.
How to administer Nurofen for Children:
- 3-6 months: (weighing more than 5kg) 2.5ml. Up to 3 times daily.
- 6-12 months: 2.5ml. 3-4 times within 24 hours.
- 1-3 years: 5ml. 3 times within 24 hours.
- 4-6 years: 7.5ml. 3 times within 24 hours.
- 7-9 years: 10ml. 3 times within 24 hours.
- 10-12 years: 15ml. 3 times within 24 hours.
These doses should be given approximately every 6 to 8 hours, or with a minimum of 4 hours between each dose if required.
Caution before administering Nurofen for Children:
- Do not give to babies aged 3-6 months for more than 24 hours.
- Do not give to children aged 6 months and over for more than 3 days.
Nurofen For Children Orange Flavour contains:
100 mg of ibuprofen per 5ml dose.